Electron. J. Diff. Equ., Vol. 2012 (2012), No. 133, pp. 1-10.

Positive solutions for a nonlinear periodic boundary-value problem with a parameter

Jingliang Qiu

Using topological degree theory with a partially ordered structure of space, sufficient conditions for the existence and multiplicity of positive solutions for a second-order nonlinear periodic boundary-value problem are established. Inspired by ideas in Guo and Lakshmikantham [6], we study the dependence of positive periodic solutions as a parameter approaches infinity,
 \lim_{\lambda\to +\infty}\|x_{\lambda}\|=+\infty,\quad\hbox{or}\quad

Submitted May 22, 2012. Published August 17, 2012.
Math Subject Classifications: 34B18, 34B15.
Key Words: Periodic boundary value problem; fixed point; partially ordered structure; positive solutions.

Show me the PDF file (229 KB), TEX file, and other files for this article.

Jingliang Qiu
School of Applied Science
Beijing InformationScience and Technology University
Beijing, 100192, China
email: jingliangqiu@sina.cn   Tel: +86-010-82426111

Return to the EJDE web page